# SDR UALA2011050202143

- Difficulty date: April 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,889 hours, 13,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 51101
- Condition: Faulty
- Location: Autopilot
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MCP SPEED IAS-MACH WINDOW'S FIRST DIGIT STUCK AT .9. REPLACED AUTOPILOT MODE CONTROL PANEL, OPS CHECK NORMAL.
